# SDR DL75E090109

- Difficulty date: January 26, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 40,198 hours, 13,491 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 820 Rbl 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CROWN AT STA 820 RBL 25 FOUND GOUGE MARK, C/W AT SAA - SAT ON N/R 122467 SAA JOB 82000010001.
